Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 26, NWS Jackson, KY

April 1, 2011Bell County, Knox County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Apr 1, 2011, 9:41 PM EDT for Bell County, Knox County, Kentucky. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2011, 9:41 PM EDT (01:41 UTC)
Expired
Apr 1, 2011, 10:15 PM EDT
In force
34 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Bell County, KY, Knox County, KY

The radar

The Knoxville radar (KMRX), 87 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 9:50 PM EDTHAIL 0.25Barbourville, KY
Apr 1, 10:08 PM EDTHAIL 1Arjay, KY
Apr 1, 10:11 PM EDTHAIL 0.5Pineville, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.7 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1516 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WUUS53 KJKL 020141
SVRJKL
KYC013-121-020215-
/O.NEW.KJKL.SV.W.0026.110402T0141Z-110402T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
941 PM EDT FRI APR 1 2011

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BELL COUNTY IN SOUTHEAST KENTUCKY...
  KNOX COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 1015 PM EDT

* AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR INDIAN CREEK...OR 7 MILES WEST OF
  BARBOURVILLE...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BARBOURVILLE...PINEVILLE...DISHMAN SPRINGS...GARRICH...BENTLEY
  STATION...EMMANUEL...LOWELL...CLATE...KING...JARVIS...SWAN LAKE...
  BAILEYS SWITCH...PROVIDENCE...BRYANTS STORE...SWANPOND...
  HEIDRICK...CANNON...HUBBS...GIRDLER AND BOONE HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL...WHICH MAY COVER 
THE GROUND. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS!

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3677 8399 3680 8399 3686 8407 3695 8409
      3697 8409 3698 8405 3690 8350 3683 8351
      3665 8361
TIME...MOT...LOC 0141Z 283DEG 36KT 3688 8397
WIND...HAIL <50MPH 1.00IN

$$

ABE
2 follow-up statements
070 
WWUS53 KJKL 020204
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1004 PM EDT FRI APR 1 2011

KYC121-020213-
/O.CAN.KJKL.SV.W.0026.000000T0000Z-110402T0215Z/
KNOX KY-
1004 PM EDT FRI APR 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR KNOX COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3673 8384 3679 8381 3681 8378 3681 8374
      3686 8369 3687 8365 3691 8360 3690 8350
      3683 8351 3665 8361
TIME...MOT...LOC 0203Z 283DEG 36KT 3683 8370

$$

KYC013-020215-
/O.CON.KJKL.SV.W.0026.000000T0000Z-110402T0215Z/
BELL KY-
1004 PM EDT FRI APR 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BELL COUNTY
UNTIL 1015 PM EDT...

AT 959 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR OLD FLAT LICK...OR 6 MILES NORTHWEST OF
PINEVILLE...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED BY THIS STORM WILL INCLUDE...PINEVILLE...AND 
CALVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL THAT COVERED THE 
GROUND. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS!

&&

LAT...LON 3673 8384 3679 8381 3681 8378 3681 8374
      3686 8369 3687 8365 3691 8360 3690 8350
      3683 8351 3665 8361
TIME...MOT...LOC 0203Z 283DEG 36KT 3683 8370
WIND...HAIL <50MPH 1.00IN

$$

ABE
477 
WWUS53 KJKL 020215
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1015 PM EDT FRI APR 1 2011

KYC013-020225-
/O.EXP.KJKL.SV.W.0026.000000T0000Z-110402T0215Z/
BELL KY-
1015 PM EDT FRI APR 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR BELL COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS 
THUNDERSTORM AS IT MOVES SOUTHEAST INTO SOUTHWEST HARLAN COUNTY.

LAT...LON 3673 8384 3679 8381 3681 8378 3681 8374
      3686 8369 3687 8365 3691 8360 3690 8350
      3683 8351 3665 8361
TIME...MOT...LOC 0215Z 283DEG 36KT 3680 8355

$$

ABE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 7:09 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Apr 1, 7:09 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
709 PM EDT FRI APR 1 2011

.SHORT TERM.../TONIGHT THROUGH SUNDAY/

A FAST MOVING CLIPPER TYPE SYSTEM WAS APPROACHING FROM THE NW DURING
THE AFTERNOON. WARM AIR ADVECTION IN ADVANCE OF THE SYSTEM...UNDERNEATH
PERSISTENT COLD AIR ALOFT...HAS LED TO CONVECTION THIS AFTERNOON. SO
FAR...LARGE DEW POINT DEPRESSIONS HAVE LED TO MAINLY VIRGA. FORECAST
SOUNDINGS AND RADAR RETURNS SHOW THE CONVECTION AT MID AFTERNOON TO
BE CAPPED AT JUST ABOVE 10K FEET. THIS CAP IS EXPECTED TO ERODE LATE
IN THE DAY...WITH THE MOST VIGOROUS AND TALLEST CONVECTION THEN
EXPECTED THIS EVENING. A MOS POP COMPROMISE LOOKS REASONABLE FOR
TONIGHT...YIELDING CHANCE POPS IN OUR SW COUNTIES...AND LIKELY TO THE
NE. FORECAST SOUNDINGS SHOW VERY LOW CAPE...BUT A POTENTIAL FOR TOPS
TO EXTEND TO TEMPS COLDER THAN -20C. THUNDER CAN NOT BE RULED
OUT...BUT WITH VERY WEAK CAPE AND THE HEIGHT OF THE CONVECTIVE TOPS
SOMEWHAT IN QUESTION...STILL DO NOT HAVE ENOUGH CONFIDENCE TO INCLUDE
IT. WITH OR WITHOUT THUNDER..VERY COLD AIR ALOFT MAY ALLOW SOME SMALL
HAIL OR GRAUPEL TO FALL IN THE MORE VIGOROUS SHOWERS. WITH
ATMOSPHERIC TURNOVER...LOSS OF HEATING...AND DRYING ALOFT...SHOWERS
WILL DIMINISH FROM WEST TO EAST TONIGHT...AND WILL EXPECT THEM TO BE
JUST ABOUT GONE BY DAWN.

ON SATURDAY...ADDITIONAL HEATING COULD BE ENOUGH TO INSTIGATE SOME
SHOWERS OVER OUR NE COUNTIES BY AFTERNOON. HOWEVER...AS MIXING DEPTHS
INCREASE DURING THE DAY...DRIER AIR ALOFT WILL MIX DOWN AND ANY
SHOWERS WILL END. SATURDAY WILL SEE WINDS NEAR 30 MPH MIXING DOWN IN
GUSTS DUE TO DEEP MIXING IN LINGERING STEEP LOW-MID LEVEL LAPSE
RATES.

CU WILL DRY UP ON SATURDAY NIGHT. WARM AIR ADVECTION ALOFT AHEAD OF
OUR NEXT WX SYSTEM WILL PROVIDE SOME MID LEVEL CLOUDS TO PREVENT
SKIES FROM BECOMING CLEAR. THERE SHOULD BE ENOUGH BREAKS IN THE CLOUDS
TO ALLOW RADIATIONAL COOLING...AND SOME MODEST RIDGE/VALLEY TEMP
DIFFERENCES. THIS STRONG STORM SYSTEM WILL TRACK FROM THE NORTHERN
PLAINS ON SATURDAY NIGHT TO THE MIDWEST ON SUNDAY...WITH
STRENGTHENING WARM AIR ADVECTION OVER THE SOUTHEAST CONUS INCLUDING
KY. MOISTURE INCREASE WILL BE MINIMAL EARLY ON...SO SUNDAY IS LOOKING
DRY AND MILD.

.LONG TERM.../SUNDAY NIGHT THROUGH FRIDAY/

THE EXTENDED FORECAST BEGINS ON SUNDAY NIGHT WITH A POWERFUL LOW
PRESSURE SYSTEM DEVELOPING IN THE CENTRAL PLAINS. WHILE MODELS HAVE
DIVERGED ON SOME OF THE DETAILS OF THE SYSTEM...THEY ARE IN GOOD
AGREEMENT WITH THE PLACEMENT AND THE UPPER LEVEL PATTERN. SUNDAY
NIGHT SHOWS WARM FRONTAL PRECIP EXTENDING ALONG AND NORTH OF THE
OHIO RIVER.

FOR MONDAY...AT THIS POINT...IT IS UNCERTAIN IF THERE WILL BE ANY
SIGNIFICANT PREFRONTAL BOUNDARY FOR EARLY MONDAY AFTERNOON. PREVIOUS
RUNS OF THE EURO AND GFS HAVE SHOWN THIS. THE 12Z RUNS OF THE
GFS...EURO AND GEM HAVE COME IN AGREEMENT WITH THE TIMING OF THE
ONSET OF PRECIP ON MONDAY. RECENT RUNS HAVE DEMONSTRATED SEVERAL
DIFFERENT SOLUTIONS BY MODELS. WITH ONSET LOOKING SLIGHTLY EARLIER
WITH THESE RUNS...AND BEING BETWEEN 18Z AND 00Z...THE POTENTIAL FOR
A SEVERE WEATHER EVENT REMAINS IN THE CARDS FOR MONDAY. MONDAY WILL
PROVE TO BE A GUSTY DAY WITH STRONG 15 TO 20 KNOT SURFACE WINDS AND
A STRONG LOW LEVEL JET OF 55 TO 65 KNOTS POSSIBLE FOR THIS EVENT...A
STRONGLY SHEARED ENVIRONMENT IS POSSIBLE BUT MOSTLY SPEED SHEAR. THE
ONLY INHIBITOR TO THIS EVENT AT THIS POINT IS INSTABILITY ACCORDING
TO PRELIMINARY SOUNDING DATA. THIS FACTOR WILL LIKELY CHANGE AS WE
MOVE CLOSER TO THE EVENT.

BY TUESDAY...THE FRONT BEGINS TO MOVE THROUGH AS THE BULK OF THE QPF
APPEARS TO BE BETWEEN 00Z AND 12Z WEDNESDAY. THE 500 MB TROUGH BEGINS
TO TILT AS IT DEEPENS AND BEGINS TO TRANSLATE FROM A POSITIVE TO
NEGATIVE TILTED SYSTEM. WITH THE FRONT BEING IN A MORE NORTH SOUTH
ORIENTATION AND A GENERAL NEGATIVE TILT DEVELOPING...QPF AMOUNTS
WILL BE ONLY BETWEEN 1.00 AND 1.50 INCHES. SOME UNCERTAINTY IS
PRESENT CONCERNING THIS SYSTEM EXITING THE AREA. THE MODELS SHOW
SOME DIFFERENT SOLUTIONS BUT WILL ASSUME THERE WILL BE SOME POST
FRONTAL PRECIP SO KEPT POPS INTO WEDNESDAY MORNING.

BY WEDNESDAY AFTERNOON AND INTO FRIDAY...HIGH PRESSURE SETTLES INTO
THE AREA WITH A WARMER TEMPERATURES IN STORE. ALL IN ALL THROUGH THE
EXTENDED...MOSTLY STRONG SOUTHERLY FLOW INSURES TEMPERATURES DURING
THE EXTENDED PERIOD NEAR OR WELL ABOVE SEASONAL TEMPERATURES.

&&

.AVIATION.../00Z TO 24Z/...UPDATED

SCATTERED SHOWERS ARE EXPECTED TO MOVE ACROSS THE AREA THIS EVENING.
THE AIR MASS MOVING INTO THE AREA IS FAIRLY UNSTABLE. THE NAM BUFR
HAS FORECAST TOTAL TOTALS OF 61 WITH A LIFTED INDEX 0F -0.2. LOOKING
UPSTREAM THERE HAS NOT BEEN MUCH THUNDER ACTIVITY...HOWEVER THE NAM
BUFR SOUNDING WOULD INDICATE THE LOW TOPPED THUNDERSTORM ARE POSSIBLE.
THIS TYPE OF SYNOPTIC SITUATION IS ALSO FAVORABLE FOR SOME SMALL HAIL
TO FORM...SO WE WILL BE LOOKING UPSTREAM TO SEE WHAT DEVELOPS AS THE
SYSTEM MOVES INTO THE AREA. HAVE PUT SOME TEMPO THUNDER IN THE
FORECAST. THE CEILINGS ARE A BIT TRICKY. AGAIN LOOKING UPSTREAM...THE
CIGS ARE PRIMARILY VFR...HOWEVER THE MOS GUIDANCE IS INDICATING MVFR
CIGS. WITH ALL THINGS CONSIDERED...WILL KEEP THE CIGS VFR WITH SOME
TEMPO MVFR CIGS IN THE VICINITY OF THE APPROACHING SHOWERS AND
THUNDERSTORMS. EXPECT THE WINDS TO GET GUSTY DURING THE AFTERNOON
TOMORROW WHICH SHOULD KEEP THINGS A BIT BUMPY DURING TAKEOFFS AND
LANDINGS.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...HAL
LONG TERM....SHALLENBERGER
AVIATION...JJ
Hazardous weather outlook, Apr 1, 9:27 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
927 PM EDT FRI APR 1 2011

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-030430-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
927 PM EDT FRI APR 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS WITH SMALL HAIL ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE EXPECTED MONDAY AND MONDAY NIGHT. SOME OF THESE
STORMS MAY CONTAIN HIGH WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ASSISTANCE MAY BE NECESSARY ON MONDAY AND MONDAY NIGHT.

JJ

In the hours before

Local storm report, Apr 1, 8:53 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
853 PM EDT FRI APR 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             SW SOMERSET             37.08N 84.61W
04/01/2011  M0.50 INCH       PULASKI            KY   TRAINED SPOTTER

            A LITTLE LARGER THAN PEA SIZED HAIL FELL SOUTHWEST OF
            SOMERSET.

&&

ABE
Special weather statement, Apr 1, 9:07 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
907 PM EDT FRI APR 1 2011

KYZ079-080-084>086-020130-
PULASKI-LAUREL-WHITLEY-MCCREARY-KNOX-
907 PM EDT FRI APR 1 2011

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 930
PM EDT FRIDAY EVENING...

   EAST CENTRAL PULASKI...
   SOUTHWESTERN LAUREL...
   WEST CENTRAL KNOX...
   NORTHWESTERN WHITLEY AND
   NORTHEASTERN MCCREARY.

AT 906 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROCKCASTLE
SPRINGS...OR 15 MILES SOUTHWEST OF LONDON...MOVING EAST AT 45 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...KEAVY AROUND
915 PM EDT...MOORE HILL AROUND 920 PM EDT...ARKLE AROUND 925 PM
EDT...

RESIDENTS SHOULD EXPECT BRIEF HEAVY RAIN...GUSTY WINDS UP TO 30
MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND SMALL HAIL IN THESE
AREAS.

ABE
Special weather statement, Apr 1, 9:26 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
926 PM EDT FRI APR 1 2011

KYZ085>087-020215-
WHITLEY-KNOX-BELL-
926 PM EDT FRI APR 1 2011

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH
1015 PM EDT FRIDAY EVENING...

   KNOX...
   NORTHERN WHITLEY AND
   BELL.

AT 923 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RYE...OR 13
MILES SOUTHWEST OF LONDON...MOVING EAST AT 35 MPH.

LOCATIONS AFFECTED BY THIS STORM WILL INCLUDE...BUT ARE NOT LIMITED
TO...ROCKHOLDS AROUND 940 PM...BARBOURVILLE AROUND 945 PM...AND
PINEVILLE AROUND 1010 PM.

RESIDENTS SHOULD EXPECT BRIEF HEAVY RAIN...SMALL HAIL WHICH MAY
COVER THE GROUND...GUSTY WINDS UP TO 30 MPH...AND OCCASIONAL CLOUD
TO GROUND LIGHTNING.

ABE
Local storm report, Apr 1, 9:32 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
932 PM EDT FRI APR 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             1 W ROCKCASTLE SPRINGS  37.02N 84.32W
04/01/2011  M0.50 INCH       LAUREL             KY   PUBLIC

            LARGEST SIZE 3/8 INCH IN DIAMETER...FELL FOR 3 MINUTES.
            COCORAHS OBSERVER.

0919 PM     HAIL             VOX                     36.99N 84.20W
04/01/2011  E0.25 INCH       LAUREL             KY   PUBLIC

            PEA SIZED HAIL COVERED THE GROUND AT LAUREL LAKES

0930 PM     HAIL             CORBIN                  36.94N 84.11W
04/01/2011  E0.25 INCH       WHITLEY            KY   TRAINED SPOTTER

&&

ABE
Local storm report, Apr 1, 9:41 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
941 PM EDT FRI APR 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HAIL             WOODBINE                36.90N 84.09W
04/01/2011  E1.75 INCH       WHITLEY            KY   FIRE DEPT/RESCUE

            REPORT FROM WOODBINE FIRE DEPARTMENT.

&&

ABE

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:19 AM EDTDense Fog AdvisoryJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more3 hr
Apr 2, 12:47 PM EDTLake Wind AdvisoryJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more5 hr
Apr 2, 3:58 PM EDTRed Flag WarningJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more28 hr
Apr 2, 4:20 PM EDTLake Wind AdvisoryJKLBell, Breathitt, Clay, Elliott, Floyd, Johnson and 13 more12 hr
Apr 2, 4:20 PM EDTWind AdvisoryJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more51 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.